# SDR R61A2024040500156

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 39,875 hours, 30,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/BURNING SMELL AFTER TAKEOFF. RAN PACKS 1 AND 2, NO NOTICEABLE SMOKE OR SMELL.
